MathSciNet Relay Station
MathSciNet bibliographic data
MR650010 (83i:32013) 32A99 (30G30 47A99)
Burbea, Jacob Operator-valued Pick's conditions and holomorphicity. Pacific J. Math. 98 (1982), no. 2, 295–311.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement